# SDR CA110708012

- Difficulty date: July 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 9,524 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE INITIAL APPROACH, THE FLIGHT HAD A "FLAPS FAIL MESSAGE" AND LANDED WITH ONLY PARTIAL FLAPS.  THE CREW DECLARED AN EMERGENCY FOR THE LANDING.  FIM TASK 27-03-00-810-813-A CARRIED OUT FAULT CLEARED IAW FIM TRANSITORY CONDITION OF FLIGHT CONTROL SYS.  ACFT SERVICEABLE.
